A pimple type mRk on fCe
Hii previous few day bCk I got burn mark of oxidoben near nose so doctor given ME HHAZI 250mg for 3 days but I have used it for 5 days now it's gone but after 3 days I hot another pimple type mark should I use it again currently I am applying oxidoben pimple cream given by dermatalogist in very small amount I applying bcoz previous when I applied it in large amnt I got a burn. So I wanna know should I use that tablet again for few days I am also using isotroin 10mg given by doctor is there will be any side effect if I use hhazi again? For this new red pimple type mark?
Like the answers? Chat privately for 24 hours with the doctor of your choice
HHazi is an antibiotic. you need not use it again . also you are doing the right thing by being careful in using oxidoben in very little quantity. the drugs prescribed by your doctor are best to be continued under his/her supervision as directed.
Follow your Dermatologist's advice.
Flag this answer
1/1 people found this helpful
Was this answer helpful?